Just when I thought the medicine was working...

Discussion in 'Suicidal Thoughts and Feelings' started by Maylin, Jul 19, 2009.

Thread Status:
Not open for further replies.
  1. Maylin

    Maylin Well-Known Member

    I am on 20mg Seroxat for social anxiety, it worked great the first two months, I was relaxed and I did not get any side effects at all. However now(a few months later) I was asked to attend a school meeting to get to know the school, teachers and new students in my class, I totally freaked out just like last year when I quit school.

    I started sweating, felt people was looking at me, blushed and was forced to go out of the room. I was like this all damn day and I know the outcome, I cant study, I cant meet new people, I cant attend classes, I just freeze up.

    The only thing that saved my life last time was that I thought my country sold ****** without a prescription like in USA, but now I can get it from my doctor without any problem.

    Crap, just when things started looking somewhat positive this happens. Fuck!
     
  2. Bambi

    Bambi Well-Known Member

    Maybe your meds just need an adjustment in the dosage? Your body is changing all the time and it is so common to tweak them from time to time-frustrating too.
    Also if you don't make changes in your life, learn coping tools and change your mind (thoughts/self talk) to deal with the anxiety the more times you are going to have "break through" episodes. I am assuming you are in therapy of course but if you're not you should as meds can only do so much. Eventually I would think your would like to stop the meds and use coping tools instead.

    Good luck and please don't be discouraged we are here and we'll help you get through it:smile:
     
  3. total eclipse

    total eclipse SF Friend Staff Alumni

    Don't get to upset you were just overwhelmed thats all. Did you tell your doctro what happened maybe an increase in your medicatiion is needed. You said you have been on them 2mths so maybe your system needs an increase to be more effective. Ask your doctor though before changing your dose. Talk with coucillors at the school and make them aware of your diagnosis and social anxiety they can help too. take care
     
Thread Status:
Not open for further replies.